Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Itchy red allergy on sleeves. Medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 436 Questions
Since past 4-5 days I am having Allergy on my Sleeves and its reddish in Colour and is causing Itching....Please provide some medication....
Posted Mon, 7 May 2012 in Skin Hair and Nails
Answered by Dr. Radhika 50 minutes later
Thanks for the query.

You have provided me with good information.

You have allergy on your sleeves and it is reddish in color associated with itching.

I would like to know certain things before answering your question.

1. Have you consumed something which you have never tried before?
2. Are you allergic to any plants?
3. Are you on any medications currently?

There are multiple possibilities:

1. Contact dermatitis: Contact dermatitis is a rash that is brought on either by contact with a specific chemical to which you might be allergic or with a substance that directly irritates the skin.
2. Atopic dermatitis: Atopic dermatitis, often called Eczema, is a common disorder of which produces red, itchy, rashes on the inner aspects of the elbows and in back of the knees as well as the cheeks, neck, wrists, and ankles. It is commonly found in patients who also have asthma and hay fever.
3. Drug induced: If you have taken any new medication, please discontinue it for now.

You can presently use steroid cream like Hydrocortisone cream for this. You could also apply Elovera cream for soothing. It could also be due to dust too. You will also need to take oral antihistamine drugs to avoid itching. You can get it prescribed from Dermatologist after evaluation.

Hope I have answered your query. Please accept the answer if you have no follow up queries.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor